MAUDE Adverse Event Report: MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL

MAQUET SAS MAQUET POWERLED II; LAMP, SURGICAL
Model Number ARDPWT239222A
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1b event site name: (b)(6).Additional information will be provided following the conclusion of the investigation.
 
Event or Problem Description
On 5th april, 2024 getinge became aware of an issue with one of surgical lights - powerled ii 500.Based on photographic evidence the designated complaint unit employee found that paint was chipping from headlight and label was chipping from fork with risk of missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Event or Problem Description
Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The correction of d1 brand name, d4 catalog #, d4 version or model #, d4 unique identifier (udi) #, h3a device evaluated by manufacturer?, h3b device not eval provide code and h3c if other provide code -explain fields deems required.This is based on the internal evaluation.Previous d1 brand name: powerled ii 500; corrected d1 brand name: maquet powerled ii; previous d4 version or model #: ard569202911; corrected d4 version or model #: ardpwt239222a; previous d4 catalog #: ard569202911; corrected d4 catalog #: blank; previous d4 unique identifier (udi) #: n/a; corrected d4 unique identifier (udi) #: (b)(4); previous h3a device evaluated by manufacturer?: no; corrected h3a device evaluated by manufacturer?: yes; previous h3b device not eval provide code: other; corrected h3b device not eval provide code: n/a; previous h3c if other provide code -explain: device not returned to manufacturer; corrected h3c if other provide code -explain: n/a; getinge became aware of an issue with one of surgical lights - powerled ii 500.Based on photographic evidence the designated complaint unit employee found that paint was chipping from headlight and label was chipping from fork with risk of missing particles.There was no injury reported, however, we decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.It was established that when the event occurred, the surgical light did not meet its specification and in this way the device contributed to event.There is no information if the claimed device was not being used for patient treatment or diagnosis when the event took place.All maquet sas products comply with: iec 60601-1 ed.2.0 & ed.3.0 general requirements for basic safety and essential; performance.; iec 60601-2-41 particular requirements for the safety of surgical luminaires and luminaire for diagnosis.; paint definition pfc066.This procedure defines maquet sas¿s requirements for all painted parts.; disinfection products test: the aim of these tests is to detect any incompatibility with disinfectant.; the paint chip or paint damages are due to: impacts, collisions (abnormal use).; the operating manual includes the instructions to pre-position the arms prior to use, in order to prevent damages.To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect the painting defect, we recommend to perform corrective maintenance to rectify the default after its detection.Minor pain chip can be repaired with touch up paint, nevertheless the parts impacted by serious damage must be replaced.Label peeling is probably due to collision or repeated excessive rubbing during cleaning of the device, the use of aggressive or unsuitable cleaning agents may be a contributing factor.The user manual mentions to check the lightheads for chipped paint, impact marks and any other damages during daily checks.The cover of lighthead was cracked: the cause of this damage is probably a mechanical shock.To prevent any incidents, the instruction for use ifu 01811 operating instructions mentions: "the use of a damaged device may lead to a risk of injury for users or a risk of infection for patients.Do not use a damaged device." "check that the device has not suffered any impact damage." getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.

Brand Name
MAQUET POWERLED II
Common Device Name
LAMP, SURGICAL
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key19124909
Report Number9710055-2024-00284
Device Sequence Number12851831
Product Code FTD
UDI-Device Identifier03700712410216
UDI-Public(01)03700712410216
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDPWT239222A
Device Catalogue NumberARD569202911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date04/17/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown